Could B12 cause worsening?

Discussion in 'Fibromyalgia Main Forum' started by bioman85, Jan 8, 2006.

  1. bioman85

    bioman85 New Member

    Hi all,
    I recently had a combo shot of B12, AMP, and Glutathione on Wednesday. The past couple days I really have felt absolutely horrid. Does anyone know if the shot could have this effect?

    Thanks,
    Chris
  2. sdown

    sdown New Member

    Could be a detox affect or also commonly known as herxing effect. Ive been on B12 for 4 years because I have pernicious anemia. Are you anemic? Glutathione is wonderful, its the master of all antioxidants. Thanks to a glutathione nasal spray I could rid of my nasal polyps without having surgery. So both B12 and glutathione are very good for you. My doc recommended glutathione for me. It really helps the immune system.
  3. bioman85

    bioman85 New Member

    Thanks for replying, but I didn't think any of the stuff that's in the shot actually kills anything?

    Chris
  4. 1sweetie

    1sweetie New Member

    I have been taking B-12 injections every other day for 18 months and to my knowledge they have not harmed me. I did have a blood test that checked the amount of B-12 in my body and as expected, it was out of the normal range. I did stop the shots for a few weeks but I did not feel as well. There seemed to be more depression but who knows if that was the reason. Maybe it is the combination??? I am beginning to realize how very little I have understood about what was making my body react as far as prescriptions, supplements,etc. I just thought I was very, very sick. Now I know that the medicines that I thought were suppose to help me have caused a great deal of problems. Good for you that you vigilant about what you are putting into your body!!!
  5. bioman85

    bioman85 New Member

    I am thinking maybe it's not the B12, but the glutathione that is having the effect? I have been taking B12 sublingual for a while, and have felt fine. Since the glutathione is a detoxifier, maybe that is why I am feeling worse?

    I will call the FFC tomorrow and ask.

    Chris
  6. jane32

    jane32 New Member

    Have you tried the regular IV's there b.c that contains Glutathione as well. If you did then that would not be the problem. Let us know what they say.
  7. bioman85

    bioman85 New Member

    They did suggest the IVs, but I don't have the money for them at the moment, so I am taking the injections instead.

    chris